# SDR MALA050320

- Difficulty date: April 7, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N447XJ
- Make and model: Saab 340B
- Aircraft serial: 340B447
- Aircraft time: 15,376 hours, 16,781 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K CHECK IN BNA FOUND GALLEY SEAT TRACK PROFILE P/N 7253721-495 IS CORRODED OUT OF LIMITS AND HAS BEEN REMOVED AND REPLACED IAW SRM 51-40-22.
